# SDR TWAA9910202

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Emer Exit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY EXIT SIGNS WERE INOPERATIVE.  REPLACED THE BATTERIES.  CHECK-C 3-26-99 MCI.
